# SDR ABXA060184

- Difficulty date: May 31, 2006
- Submitted: May 31, 2006
- Operation: Air carrier
- Aircraft: N975AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47512
- Aircraft time: 57,539 hours, 52,513 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030451
- Part serial: 5419
- Condition: Discharged
- Location: Cabin
- Part time: 846 hours, 789 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERIES FOR EMERGENCY LIGHTS IAW DC9 AMM 33-51-00.  OPS CHECKED GOOD.  DEFERRED: DI 50256 - EMERGENCY BATTERY PACK IAW DC9 MM 33-53-008.  CLEARED: DI 50256.  REMOVED AND REPLACED EMERGENCY LIGHTS BATTERY PACK IAW DC9 MM 33-53-02-4-0001.  SYSTEM OPS CHECKED GOOD.  PLACARD REMOVED.
